Publication
Title
On geometric scaling of light-like Wilson polygons : higher orders in
Author
Abstract
Language
English
Source (journal)
Physics letters: B. - Amsterdam, 1967, currens
Publication
Amsterdam : 2014
ISSN
0370-2693
Volume/pages
734(2014), p. 198-202
ISI
000338943900039
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.09.2014
Last edited 21.05.2018
To cite this reference